# SDR CALA2023101703100

- Difficulty date: October 13, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 76,503 hours, 26,478 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Location: Rh Te Flap/Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 A/C ARRIVED WITH 3 KNOT OVERSPEED LP 6015704, UPON INSPECTION OF RH  TRAILING EDGE FOUND SEAL SUPPORT MISSING IPC 57-50-00-25 ITEM 65 PART INSTALLED REF SRM 51-40-02, NOTIFIED TOMC. SELECTED FLAP25 AT 173KTS PERFORMED FLAP/SLAT DOWN OVERSPEED PHASE 1 INSPECTION IN REF TO AMM TASK 05-51-08-210-801. NO DAMAGE OR ANOMOLIES NOTED. A/C OK FOR FURTHER SERVICE.
